Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 14, Issue 4

Issues

On quartics with lines of the second kind

Sławomir Rams
  • Institute of Mathematics, Jagiellonian University, ul. Łojasiewicza 6, 30-348 Kraków, Poland; Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Matthias Schütt
  • Funding by ERC StG 279723 (SURFARI) and NCN grant no. N N201 608040 (S. Rams) is gratefully acknowledged.
  • Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-10-08 | DOI: https://doi.org/10.1515/advgeom-2014-0018

Abstract

We study the geometry of quartic surfaces in P3 that contain a line of the second kind over algebraically closed fields of characteristic different from 2; 3. In particular, we correct Segre’s claims made for the complex case in 1943.

Keywords: Line; quartic; elliptic fibration; K3 surface

About the article

Published Online: 2014-10-08

Published in Print: 2014-10-01


Citation Information: Advances in Geometry, Volume 14, Issue 4, Pages 735–756, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2014-0018.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Davide Cesare Veniani
Mathematische Zeitschrift, 2017, Volume 285, Number 3-4, Page 1141
[2]
Sławomir Rams and Matthias Schütt
Mathematische Annalen, 2015, Volume 362, Number 1-2, Page 679

Comments (0)

Please log in or register to comment.
Log in